Alert archive / Wisconsin / Special Weather Statements in 2017

Special Weather Statement, NWS Duluth, MN

July 5, 2017Ashland County, Bayfield County, Wisconsin

NWS Duluth, MN issued this special weather statement at Jul 5, 2017, 3:21 AM CDT for Ashland County, Bayfield County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2017, 3:21 AM CDT (08:21 UTC)
Expired
Jul 5, 2017, 3:45 AM CDT
In force
24 min
Issued by
NWS Duluth, MN

Counties Ashland County, WI, Bayfield County, WI

The radar

The Duluth radar (KDLH), 73 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 8.4 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2017-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2017-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2145 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

823 
WWUS83 KDLH 050821
SPSDLH

Special Weather Statement
National Weather Service Duluth MN
321 AM CDT WED JUL 5 2017

MNZ012-019-020-037-WIZ001>004-050845-
Northern Cook/Northern Lake-Central St. Louis-Southern Lake/North
Shore-Carlton/South St. Louis-Douglas-Bayfield-Iron-Ashland-
321 AM CDT WED JUL 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
LOUIS...SOUTHWESTERN LAKE...CENTRAL BAYFIELD...NORTHWESTERN IRON...
NORTHEASTERN DOUGLAS AND NORTHWESTERN ASHLAND COUNTIES...

At 320 AM CDT, a large area of strong thunderstorms were along a 
line extending from near Whiteface Reservoir, to near Knife River, 
to near La Pointe, and moving south to southeast at 20 mph.

Wind gusts up to 40 mph, pea-size hail, heavy downpours, and frequent
cloud to ground lightning can be expected with these storms.

Locations impacted include...
Duluth, Superior, Split Rock Lighthouse Sp, Ashland, Two Harbors,
Washburn, Hoyt Lakes, Gilbert, Aurora, Iron River, Lake Nebagamon,
Biwabik, Maple, Barksdale, Brule, Poplar In Douglas County, Oulu,
Bayfield, Port Wing, and La Pointe.

Seek shelter inside a sturdy building and away from windows until
these storms pass.

LAT...LON 4684 9047 4673 9072 4661 9050 4651 9052
      4652 9180 4706 9238 4745 9250 4764 9221
      4721 9147 4718 9132 4678 9203 4672 9195
      4681 9148 4692 9121 4692 9109 4701 9101
      4702 9083 4707 9078 4700 9044
TIME...MOT...LOC 0820Z 006DEG 17KT 4729 9223 4691 9174 4674 9073 

$$

Melde

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jul 5, 12:05 AM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jul 5, 12:05 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1205 AM CDT Wed Jul 5 2017

.UPDATE...
Issued at 914 PM CDT Tue Jul 4 2017

Thunderstorms are percolating along and just ahead of a cold front
that extends from northern Lake of the Woods to southeast North
Dakota. These storms are losing some of their intensity as the
atmosphere is stabilizing. Capping inversion is building and
MLCAPE has decreased over the last two hours over the forecast
area. There has been virtually no shear, but lapse rates are
steep. Have made adjustments to timing and pops and favor the
Canada storms a bit. Other tweaks were also made.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 407 PM CDT Tue Jul 4 2017

Several rounds of strong to severe thunderstorms are expected
during the short term and heavy rainfall is possible Wednesday
afternoon.

Late this afternoon a weak area of low pressure was located over
southeast Manitoba with a warm front stretching south across
western Minnesota and a cool front to the southwest across North
Dakota and southern Montana. Ahead of the warm front, moist
southerly winds and abundant sunshine have resulted in
temperatures from the middle 60s along the shore near Grand
Marais, to the upper 80s in western Koochiching County, with most
of the Northland in the 80s. Dewpoints from central to north-
central Minnesota were in the upper 60s to low 70s. MLCAPE of
2000-3000 J/kg was found from the Brainerd Lakes northward toward
International Falls. A few isolated storms have developed near
Brainerd in the past hour ahead of a compact vort max indicated on
GOES-16 Channels 8 and 9 WV imagery. Think a few isolated strong
to severe storms will continue with that disturbance as it moves
eastward across our southern zones. Main concern for tonight will
be associated with the cool front. Storms are expected to fire
this afternoon over North Dakota and southern Manitoba and move
into our northwestern counties this evening. Moderate to strong
instability will continue into tonight and deep layer shear is
forecast to increase as the nocturnal low- level jet develops.
There will be a risk of heavy rainfall, large hail, and damaging
winds with the strongest storms tonight.

The area of storms will continue southeastward reaching northwest
Wisconsin Wednesday morning. A general weakening trend is
expected late overnight through early Wednesday morning. The
outflow boundary will act as a quasi-stationary boundary during
the morning and may provide focus for scattered showers/storms
during the morning from the Leech Lake vicinity to the Hayward
Lakes. Training thunderstorms are possible, which may lead to
excessive rainfall and localized flooding. Provided the convective
debris from the overnight storms can clear, a moderately to very
unstable airmass will develop. Deterministic models feature
anywhere from 1500 to 6000 J/kg of MUCAPE by mid- afternoon. While
the GFS solution seems astronomical, the consensus of the
remaining guidance converges around 2000-3000 J/kg once again with
0-6 km bulk shear of 20 to 30 kts. Strong to severe thunderstorms
will be possible once again. Moisture transport into the frontal
zone becomes nearly parallel with the boundary by late afternoon,
leading to increased precipitation rates and raising the potential
for localized flooding.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 407 PM CDT Tue Jul 4 2017

The cold front that sagged into the area Wednesday will continue
to slide south and then stall over the area Wednesday night,
Thursday and Thursday night. This creates two opportunities for
severe storms for parts of the forecast area. Wednesday evening a
weak shortwave moving through the northwest flow interacts with
the weak surface boundary to generate thunderstorms along it.
There is enough instability and shear that develops on the south
side of the boundary to generate strong thunderstorms over mainly
our Minnesota counties. Much is going to depend on the convection
tonight and Wednesday morning, and how far south that can push as
it decays Wednesday morning. There should be a lull in the
convection late Wednesday night and early Thursday. For later in
the day though, we have another strong shortwave that moves
through the flow across the lingering front. Due to the dewpoints
that will have been pooling along the boundary for a solid 24
hours instability will get pretty large over the southern half of
the forecast area, and as the shortwave moves into the area shear
will also increase. Storms should initiate in our area and then
move to the southeast, so our window of threat is relatively
short. Both nights we will have some pretty significant PW values,
so we may also be looking at locally heavy rain. For now have
kept to mainly chance POPs for both of these periods, and we will
have to refine later. Temperatures on the south side of the front
will be quite warm, with 80s on Thursday for most of the area, but
once the front slides through Thursday night it will become
cooler. Highs on Friday will only be in the 70s.

Next weekend starts out dry and warm with the large surface ridge
over Iowa by early Saturday and northwest flow aloft. There is a
shortwave that dives through the upper level flow, but for now the
track appears to be far enough to the south of us to not bring
any convection into the forecast area on Friday night or Saturday.
By this time however, there are some pretty significant
differences showing up in the models. The upper level trough axis
is broader and less progressive in the ECMWF as compared to the
GFS. This means that the ECWMF keeps us cooler with chances of
showers and thunderstorms than the GFS does through early next
week. For now have just kept the consensus slight to low end
chance POPs through the early part of next week with near to below
normal temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1205 AM CDT Wed Jul 5 2017

A cold front is forecast to work its way past the terminals.
Showers and thunderstorms will occur along and ahead of the front
and gradually affect all terminals. Timing is in question as
models all offer different solutions. Confidence is below average.
VFR is expected through the forecast with MVFR in the vicinity of
thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  59  82  60  82 /  30  40  20  30
INL  62  81  57  80 /  70  20  30  20
BRD  66  86  65  85 /  30  40  30  30
HYR  63  83  64  85 /  10  40  40  40
ASX  59  83  61  84 /  20  40  30  40

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

UPDATE...GSF
SHORT TERM...Huyck
LONG TERM...LE
AVIATION...GSF
Hazardous weather outlook, Jul 4, 3:54 PM CDT, 11 hours 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Duluth MN
354 PM CDT Tue Jul 4 2017

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-051030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
354 PM CDT Tue Jul 4 2017

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and tonight

There is a chance of thunderstorms this afternoon and this
evening from near Walker eastward through the Brainerd Lakes to
Pine City, Siren, and Spooner. Thunderstorms are also possible
north of the Iron Range to the International Border. A few of the
storms may be strong or severe with large hail the main threat.
Another round of thunderstorms will develop this afternoon over
North Dakota and southern Manitoba, and move southeastward across
most of the Northland tonight. Strong to severe thunderstorms are
expected with large hail, gusty winds, locally heavy rainfall, and
frequent cloud-to-ground lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms are possible Wednesday afternoon into Wednesday
night across the Northland. A few storms may be strong to severe,
and produce heavy rainfall. The Storm Prediction Center has the
Northland under a Marginal Risk of severe thunderstorms Wednesday
and Wednesday night. The strongest storms may produce large hail,
damaging winds and torrential rainfall.

Severe thunderstorms are much more likely on Thursday and
Thursday evening, especially across the eastern third of Minnesota
and northwest Wisconsin. The Storm Prediction Center has
indicated a Slight Risk of severe thunderstorms across much of the
area, along with an Enhanced Risk across portions of northern
Wisconsin. Very large hail and damaging winds will be the main
threats.

There is a small chance of thunderstorms Saturday afternoon and
evening. Severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN Spotters may be needed this afternoon and tonight.

LSZ121-140>148-051030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
354 PM CDT Tue Jul 4 2017

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Thunderstorms are possible across western Lake Superior late
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms are possible Wednesday and Wednesday night. Some of
the storms may be strong or severe with large hail, gusty winds,
frequent cloud-to-water lightning, and heavy rain.

Thunderstorms are likely Thursday and Thursday evening, some of
which may be severe. Very large hail, damaging wind gusts,
frequent cloud-to-water lightning, and torrential rainfall are
possible.

There is a small chance of thunderstorms Saturday afternoon and
evening.

Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Jul 5, 1:21 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Duluth MN
121 AM CDT WED JUL 5 2017

MNZ012-019>021-050700-
Northern Cook/Northern Lake-Central St. Louis-Southern Cook/North
Shore-Southern Lake/North Shore-
121 AM CDT WED JUL 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN COOK...
EAST CENTRAL ST. LOUIS AND CENTRAL LAKE COUNTIES...

At 120 AM CDT, strong thunderstorms were along a line extending from
Boundary Waters Canoe Area Wilderness, to near Isabella, to near
Tower, and moving south at 45 mph.

Wind gusts up to 40 mph, pea size hail, heavy downpours, and
frequent lightning can be expected with these storms.

Locations impacted include...
Hoyt Lakes, Aurora, Babbitt, Biwabik, Embarrass, Clear Lake, Tower,
Fairbanks, Little Marais, Whyte, Finland, Isabella, Illgen City,
Dumbbell Lake, Birch Lake, Whiteface Reservoir, Seven Beaver Lake,
Murphy City, Temperance River State Park, and Bear Island Lake.

Seek shelter inside a sturdy building and away from windows until
these storms pass.

LAT...LON 4759 9083 4732 9122 4733 9214 4783 9244
      4772 9145 4780 9092
TIME...MOT...LOC 0620Z 338DEG 41KT 4790 9113 4769 9143 4779 9236

GSF
Special weather statement, Jul 5, 1:44 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Duluth MN
144 AM CDT WED JUL 5 2017

MNZ011-018-019-050730-
Central St. Louis-North St. Louis-North Itasca-
144 AM CDT WED JUL 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ITASCA AND
CENTRAL ST. LOUIS COUNTIES...

At 144 AM CDT, strong thunderstorms were along a line extending from
8 miles east of Buyck, to near Gheen, to Togo, and moving east at 15
mph.

Wind gusts up to 40 mph, dime size hail, torrential rainfall, and
nearly continuous lightning can be expected with these storms.

Locations impacted include...
Lake Vermilion, Cook, Orr, Meadow Brook, Gheen, Togo, Buyck, Pelican
Lake, Linden Grove, Celina, Greaney, and Trout Lake.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive into areas where water covers the
road, the road may be washed out.

Frequent cloud to ground lightning is occurring with these storms.
Seek shelter immediately inside a building or vehicle until these
storms pass.

LAT...LON 4812 9206 4789 9231 4771 9291 4782 9335
      4789 9323 4789 9308 4798 9308 4798 9309
      4805 9297 4818 9235
TIME...MOT...LOC 0643Z 272DEG 13KT 4813 9234 4791 9275 4784 9315

GSF
Special weather statement, Jul 5, 2:15 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Duluth MN
215 AM CDT WED JUL 5 2017

MNZ011-012-019-050745-
Northern Cook/Northern Lake-Central St. Louis-North St. Louis-
215 AM CDT WED JUL 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. LOUIS AND
NORTHWESTERN LAKE COUNTIES...

At 214 AM CDT, strong thunderstorms were along a line extending from
8 miles north of Tower, to 6 miles southeast of Cook, to 9 miles
southeast of Togo, and moving east to southeast at 25 mph.

Wind gusts up to 50 mph, nickel-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with these
storms. Gusts to 50 mph are enough to blow down branches and weakly
rooted trees.

Locations impacted include...
Ely, Lake Vermilion, Mountain Iron, Babbitt, Embarrass, Cook, Tower,
Burntside Lake, White Iron Lake, Robinson, Birch Lake, Perch Lake,
Angora, Shermans Corner, Soudan, Bear Island Lake, Big Rice Lake,
Bear Head Lake, Cummings Lake, and Trout Lake.

Seek shelter inside a sturdy building and away from windows until
these storms pass.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service in
Duluth MN.

LAT...LON 4786 9165 4764 9219 4752 9286 4774 9309
      4777 9308 4791 9271 4803 9216
TIME...MOT...LOC 0714Z 295DEG 20KT 4792 9224 4778 9259 4771 9304

Melde
Special weather statement, Jul 5, 2:46 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Duluth MN
246 AM CDT WED JUL 5 2017

MNZ012-019-050815-
Northern Cook/Northern Lake-Central St. Louis-
246 AM CDT WED JUL 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. LOUIS AND
CENTRAL LAKE COUNTIES...

At 245 AM CDT, strong thunderstorms were along a line extending from
near Birch Lake, to Embarrass, to near Buhl, and moving east at 35
mph.

Wind gusts up to 50 mph, nickel-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with these
storms. Gusts to 50 mph are enough to blow down branches and weakly
rooted trees.

Locations impacted include...
Lake Vermilion, Virginia, Eveleth, Mountain Iron, Hoyt Lakes,
Gilbert, Aurora, Babbitt, Biwabik, Embarrass, Tower, Birch Lake,
Robinson, White Iron Lake, Franklin, Mckinley, Leonidas, Butterfly
Lake, Soudan, and Bear Island Lake.

Seek shelter inside a sturdy building and away from windows until
these storms pass.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service in
Duluth MN.

LAT...LON 4771 9113 4755 9165 4739 9241 4766 9293
      4784 9240 4786 9219 4786 9186
TIME...MOT...LOC 0745Z 289DEG 31KT 4778 9187 4766 9219 4756 9276

Melde
Special weather statement, Jul 5, 2:48 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Duluth MN
248 AM CDT WED JUL 5 2017

MNZ019-020-037-WIZ001-002-050815-
Central St. Louis-Southern Lake/North Shore-Carlton/South St.
Louis-Douglas-Bayfield-
248 AM CDT WED JUL 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
LOUIS...SOUTHWESTERN LAKE...NORTHERN BAYFIELD AND NORTHEASTERN
DOUGLAS COUNTIES...

At 247 AM CDT, strong thunderstorms were along a line extending from
6 miles north of Raspberry Island, to near Two Harbors, to near
Whiteface Reservoir, and moving southwest at 30 mph.

Wind gusts up to 40 mph, pea-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with these storms.

Locations impacted include...
Duluth, Superior, Hermantown, Two Harbors, Bayfield, Cotton, Port
Wing, Boulder Lake, Sand Island, Herbster, Wisconsin Point, Arnold,
Whiteface Reservoir, Canyon, French River, Larsmont, Raspberry
Island, Island Lake, Cornucopia, and Knife River.

Seek shelter inside a sturdy building and away from windows until
these storms pass.

LAT...LON 4675 9086 4665 9203 4715 9261 4741 9220
      4707 9169 4708 9151 4692 9173 4678 9203
      4672 9195 4673 9180 4681 9148 4692 9121
      4692 9108 4696 9109 4703 9096 4702 9083
      4710 9077 4709 9067
TIME...MOT...LOC 0747Z 030DEG 25KT 4706 9081 4703 9173 4737 9220

BJH
Special weather statement, Jul 5, 3:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Duluth MN
321 AM CDT WED JUL 5 2017

MNZ012-019-020-037-WIZ001>004-050845-
Northern Cook/Northern Lake-Central St. Louis-Southern Lake/North
Shore-Carlton/South St. Louis-Douglas-Bayfield-Iron-Ashland-
321 AM CDT WED JUL 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
LOUIS...SOUTHWESTERN LAKE...CENTRAL BAYFIELD...NORTHWESTERN IRON...
NORTHEASTERN DOUGLAS AND NORTHWESTERN ASHLAND COUNTIES...

At 320 AM CDT, a large area of strong thunderstorms were along a
line extending from near Whiteface Reservoir, to near Knife River,
to near La Pointe, and moving south to southeast at 20 mph.

Wind gusts up to 40 mph, pea-size hail, heavy downpours, and frequent
cloud to ground lightning can be expected with these storms.

Locations impacted include...
Duluth, Superior, Split Rock Lighthouse Sp, Ashland, Two Harbors,
Washburn, Hoyt Lakes, Gilbert, Aurora, Iron River, Lake Nebagamon,
Biwabik, Maple, Barksdale, Brule, Poplar In Douglas County, Oulu,
Bayfield, Port Wing, and La Pointe.

Seek shelter inside a sturdy building and away from windows until
these storms pass.

LAT...LON 4684 9047 4673 9072 4661 9050 4651 9052
      4652 9180 4706 9238 4745 9250 4764 9221
      4721 9147 4718 9132 4678 9203 4672 9195
      4681 9148 4692 9121 4692 9109 4701 9101
      4702 9083 4707 9078 4700 9044
TIME...MOT...LOC 0820Z 006DEG 17KT 4729 9223 4691 9174 4674 9073

Melde

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 9:54 PM CDTSpecial Weather StatementDLHKoochiching66 min
Jul 4, 10:49 PM CDTSpecial Weather StatementDLHKoochiching41 min
Jul 4, 11:17 PM CDTSpecial Weather StatementDLHKoochiching13 min
Jul 4, 11:33 PM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis27 min
Jul 5, 12:21 AM CDTSpecial Weather StatementDLHSaint Louis9 min
Jul 5, 12:25 AM CDTSpecial Weather StatementDLH20 min
Jul 5, 12:37 AM CDTSpecial Weather StatementDLH23 min
Jul 5, 12:50 AM CDTSpecial Weather StatementDLHLake40 min
Jul 5, 1:01 AM CDTSpecial Weather StatementDLHSaint Louis44 min
Jul 5, 1:21 AM CDTSpecial Weather StatementDLHLake39 min
Jul 5, 1:44 AM CDTSpecial Weather StatementDLHSaint Louis46 min
Jul 5, 2:15 AM CDTSpecial Weather StatementDLHSaint Louis30 min
Jul 5, 2:46 AM CDTSpecial Weather StatementDLHSaint Louis29 min
Jul 5, 2:48 AM CDTSpecial Weather StatementDLH27 min
Jul 5, 3:52 AM CDTSpecial Weather StatementDLHSaint Louis23 min
Jul 5, 3:49 AM CDTSpecial Weather StatementDLHAshland, Bayfield, Douglas26 min
Jul 5, 4:27 AM CDTSpecial Weather StatementDLHDouglas33 min
Jul 5, 5:04 AM CDTSpecial Weather StatementDLHDouglas26 min
Jul 5, 5:32 AM CDTSpecial Weather StatementDLHDouglas28 min
Jul 5, 6:00 AM CDTSpecial Weather StatementDLHBayfield, Douglas, Washburn30 min
Jul 5, 6:02 AM CDTSpecial Weather StatementDLHDouglas28 min
Jul 5, 6:31 AM CDTSpecial Weather StatementDLHBayfield, Washburn29 min

Nearby

Special Weather Statements in Wisconsin, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.